I just completed 12 weeks of chemotherapy, specifically Taxol. After about week 6, my nail beds got very tender and started turning black. This is on my hands and feet. I ended up at a podiatrist...... I had to have one of my big toenails removed... my toe was swollen and a second nail was coming in and pushing up the other one. It was going to come off anyway but when she tried to drain it it started coming off. Now my other big toe has been black and she has drained it to take away some of the pressure. I am guessing it is just a matter of time before this one comes off too. I have 4 other toes that are black but so far not coming off.
My fingernails look black and bruised. They were throbbing but gradually that is subsiding. Three of my nails are lifting..... it is all so ugly but the bad part is I can barely do things with my hands for fear of catching my nails on something.
I went to a derm and she gave me a steriod cream and has me soaking my fingers in vinegar soaks. I am also taking a supplement Appearex that has Biotin.
My question is WHAT can I do to make this LOOK better while I am going through this and what can I do to be able to function better?? Any suggestions would be greatly appreciated!